# SDR REXA2013021500040

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 13,497 hours, 8,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Short
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT TOO SHORT AT 14A/B.  REPLACED FLOOR TRACK LIGHT IAW AMM 33-51-01.
